On improved delay-dependent robust stability criteria for uncertain systems with multiple-state delays

Chien-Yu Lu, Jason Sheng Horng Tsai, Te Jen Su

研究成果: Article

36 引文 (Scopus)

摘要

This brief provides new stability criteria for a class of uncertain linear time-delay systems with time-invariant delays. Based on Lyapunov-Krasovskii functionals combining with LMI techniques, simple and improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. Our results shown by two examples are less conservative than the existing stability criteria.

原文English
頁(從 - 到)253-256
頁數4
期刊IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications
49
發行號2
DOIs
出版狀態Published - 2002 二月 1

指紋

Uncertain systems
Stability criteria
Time delay
Robust stability

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

引用此文

@article{83e867a876b343a6b9b3a9483a69ce5c,
title = "On improved delay-dependent robust stability criteria for uncertain systems with multiple-state delays",
abstract = "This brief provides new stability criteria for a class of uncertain linear time-delay systems with time-invariant delays. Based on Lyapunov-Krasovskii functionals combining with LMI techniques, simple and improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. Our results shown by two examples are less conservative than the existing stability criteria.",
author = "Chien-Yu Lu and Tsai, {Jason Sheng Horng} and Su, {Te Jen}",
year = "2002",
month = "2",
day = "1",
doi = "10.1109/81.983874",
language = "English",
volume = "49",
pages = "253--256",
journal = "IEEE Transactions on Circuits and Systems II: Express Briefs",
issn = "1549-8328",
publisher = "Institute of Electrical and Electronics Engineers Inc.",
number = "2",

}

TY - JOUR

T1 - On improved delay-dependent robust stability criteria for uncertain systems with multiple-state delays

AU - Lu, Chien-Yu

AU - Tsai, Jason Sheng Horng

AU - Su, Te Jen

PY - 2002/2/1

Y1 - 2002/2/1

N2 - This brief provides new stability criteria for a class of uncertain linear time-delay systems with time-invariant delays. Based on Lyapunov-Krasovskii functionals combining with LMI techniques, simple and improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. Our results shown by two examples are less conservative than the existing stability criteria.

AB - This brief provides new stability criteria for a class of uncertain linear time-delay systems with time-invariant delays. Based on Lyapunov-Krasovskii functionals combining with LMI techniques, simple and improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. Our results shown by two examples are less conservative than the existing stability criteria.

UR - http://www.scopus.com/inward/record.url?scp=0036475054&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036475054&partnerID=8YFLogxK

U2 - 10.1109/81.983874

DO - 10.1109/81.983874

M3 - Article

AN - SCOPUS:0036475054

VL - 49

SP - 253

EP - 256

JO - IEEE Transactions on Circuits and Systems II: Express Briefs

JF - IEEE Transactions on Circuits and Systems II: Express Briefs

SN - 1549-8328

IS - 2

ER -